# SDR ASAA2019072730199

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 41,447 hours, 12,353 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATES DURING RECALL AND EXTINGUISHES WHEN RESET. GROUNDED - YES. ACOMPLISHED BITE PER FIM 21-61 TASK 801. FOUND "TCV" FAULT ON #1 CONTROLLER. AFTER BITE FAULT CLEARED. OP CHECK GOOD PER AMM TASK 21-61-00-700-807-002.
